Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Suffering from migraine and hyperthyroidism. Heart pounding and numbness in leg. Are these symptoms of thyroid?

I have had many years of migraines and a recent history of hyper versus hypothyroidism - taking no medication for either condition. I have had an ongoing problem with a sense of hearing my heart pound in my throat and head, sometimes painful, sometimes just annoying. Is this due to migraines or the thyroid? I also have numbness in my left leg all the way down to my toes - sometimes worse than at other times. The head pounding is so clear that I can count my pulse . I m an anxiety sufferer and most doctors just tell me I m feeling the effects of that. Is there another explanation? Thank you.
Asked On : Sat, 2 Feb 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response

I dont know your age , male or female

But the description of your symptoms can be due to

Hyperthyroidism does cause palpitations , increase in blood pressure and anxiety , thyroid profile tese will be required

Pure anxiety can also cause these symptoms but i will keep this low in my differentials , psychiatrist review required

Migraine can cause , throbbing headache , palpitations , and hence anxiety in patients. Have a neurologist opinion

Echo for heart is also required , as Aortic stenosis can also cause this , but i need to know your age for that

Hope this helps
Answered: Tue, 10 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor